# SDR GTIA2014031201212

- Difficulty date: March 12, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 30,803 hours, 14,840 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Malfunctioned
- Location: Megaphone
- Component: Megaphone, Acr
- Component part number: A3061402
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE MISSING VOLUME REGULATOR KNOB.  R & R AFT MEGAPHONE IAW AMM 25-65-51-710-002A.  OPS CHECK OK.
